# SDR IXXA0400057S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK RT WING OB L/E OUTER SECTION UPPER SKIN SURFACE CORRODED, STA. XW 761.000. REPAIR WAS ACCOMPLISHED. FASTENERS AND CORROSION WERE REMOVED ALONG WITH THE DAMAGED AREA IAW SRM 51-1-20D PG 21., 51-3-0 PG. 7, 51-1-21 PG 1. AN NDT INSPECTION WAS PERFORMED IAW NDT SPM PART 6-10-01-011. FABRICATED FILLER & DOUBLER IAW DWG. V22-R15 CLEANED, TREATED AND PRIMED AREA, INNER FACE OF FILLER & DOUBLER  IAW SRM 51-1-8B. APPLIED SEALANT ( PRC) TO FAYING SURFACES IAW DC8 SRM. 51-1-11 PG. 9 INSTALLED FILLER & DOUBLER AND NEW FASTENERS IAW DWG. V22-R15.  SRM 51-1-21 PG.1, 51-2-20D PG. 9, 51-3-03 PG.1
